Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS Norman, OK

January 10, 20204 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jan 10, 2020, 10:33 AM CST for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2020, 10:33 AM CST (16:33 UTC)
Expired
Jan 10, 2020, 11:15 AM CST
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 23 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 7:44 AM CSTSevere Thunderstorm WatchSPC67 days

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 927 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
927 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

430 
WUUS54 KOUN 101633
SVROUN
OKC003-047-053-093-101715-
/O.NEW.KOUN.SV.W.0009.200110T1633Z-200110T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1033 AM CST Fri Jan 10 2020

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Alfalfa County in northwestern Oklahoma...
  Southwestern Grant County in northern Oklahoma...
  Northwestern Garfield County in northern Oklahoma...
  Northeastern Major County in northwestern Oklahoma...

* Until 1115 AM CST.

* At 1033 AM CST, a severe thunderstorm was located near Ringwood,
  moving north at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Helena, Ringwood, Goltry, Meno, Jet, Nash and Great Salt Plains
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3631 9823 3639 9842 3684 9826 3687 9788
TIME...MOT...LOC 1633Z 201DEG 35KT 3643 9828 

HAIL...1.00IN
WIND...<50MPH
 
$$

Mahale
2 follow-up statements
278 
WWUS54 KOUN 101647
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1047 AM CST Fri Jan 10 2020

OKC047-093-101657-
/O.CAN.KOUN.SV.W.0009.000000T0000Z-200110T1715Z/
Garfield OK-Major OK-
1047 AM CST Fri Jan 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARFIELD AND
NORTHEASTERN MAJOR COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3687 9788 3659 9806 3659 9810 3652 9810
      3646 9814 3654 9837 3684 9826
TIME...MOT...LOC 1647Z 201DEG 35KT 3656 9822 

$$

OKC003-053-101715-
/O.CON.KOUN.SV.W.0009.000000T0000Z-200110T1715Z/
Alfalfa OK-Grant OK-
1047 AM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CST
FOR SOUTHEASTERN ALFALFA AND SOUTHWESTERN GRANT COUNTIES...

At 1047 AM CST, a severe thunderstorm was located near Helena, moving
north at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Helena, Goltry, Jet, Nash and Great Salt Plains Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3687 9788 3659 9806 3659 9810 3652 9810
      3646 9814 3654 9837 3684 9826
TIME...MOT...LOC 1647Z 201DEG 35KT 3656 9822 

HAIL...1.00IN
WIND...<50MPH
 
$$

Mahale
196 
WWUS54 KOUN 101708
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1108 AM CST Fri Jan 10 2020

OKC003-053-101715-
/O.CON.KOUN.SV.W.0009.000000T0000Z-200110T1715Z/
Alfalfa OK-Grant OK-
1108 AM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CST
FOR EAST CENTRAL ALFALFA AND WEST CENTRAL GRANT COUNTIES...

At 1108 AM CST, a severe thunderstorm was located 7 miles northeast
of Great Salt Plains Lake, moving northeast at 45 mph.

HAZARD...Quarter size hail with the potential for accumulating, 
         small hail. 

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected. Accumulating hail may make 
         traffic difficult. 

Locations impacted include...
Eastern Great Salt Plains Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3667 9801 3669 9818 3685 9812 3687 9788
TIME...MOT...LOC 1708Z 202DEG 38KT 3680 9808 

HAIL...1.00IN
WIND...<50MPH
 
$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 5:19 AM CST, 5 hours 14 minutes earlier.

Area forecast discussion, Jan 10, 5:19 AM CST, 5 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
519 AM CST Fri Jan 10 2020

.AVIATION...
IFR to MVFR ceilings will continue across much of the area.
Showers and storms are expected to develop over north Texas and
southwest Oklahoma this morning, then gradually spread north and
east. Winds will increase as a cold front moves in this afternoon
shifting winds to the north. Late tonight, some blowing snow and
brief freezing rain will be possible across much of the area.

Day

&&

.PREV DISCUSSION... /issued 448 AM CST Fri Jan 10 2020/

SHORT TERM...(Today through Saturday afternoon)
WV imagery shows mid to upper low just about to move into SW NM
early this morning, with lift and moisture increasing ahead of it.
A subtle mid level shortwave trough will lift over the western low
rolling plains of TX and into western and northern OK from around
12-18Z. Scattered moist convection is expected with this feature.
Instability originating around 800 mb, sufficient deep layer
shear, and steep lapse rates through the hail growth zone will
support elevated super cells over western/northwestern/northern
OK through this morning. Additional elevated convection may
develop as far east as the OKC metro by mid day.

The most significant severe threat will develop later this
afternoon and evening across portions of east central and
southeastern OK along and ahead of a strong cold front. All
severe weather types will be possible, with damaging winds
exceeding 80 mph and embedded tornadoes the main threats. Heavy
rainfall will also result in a flood threat over southeastern OK
through this evening. The severe threat should come to an end
after 9 pm.

Winter weather will begin to develop as early as this evening
across portions of northwestern OK behind the cold front. A mix
of wintry precip will be possible but should quickly transition to
snow after sunset across this area. Decided to issue an adv for
this area with confidence in at least blowing snow fairly high.
Later tonight through mid day tomorrow, it appears there should
be enough moisture within backside of trough to support an area of
snow and sleet moving up from SW/W OK into central and then
northern OK. Will keep the winter wx watch for portions of
northern and central OK for now, and expect if confidence
continues to increase a lot of the region will be placed in an
adv. If system slows slightly, the winter wx watch may need to be
upgraded to a warning. Right now it appears amounts will range
from 1 to 4 inches along and just west of I-44, with the heaviest
amount from near Stillwater to PNC. Expect most of the snow to
quickly end after 18Z Sat. The last threat to mention with this
system will be single digit to low teen wind chills area wide
tomorrow morning.

LONG TERM...(Saturday night through next Friday)
After a return to southerly flow late Saturday night,
temperatures should quickly bounce back to near normal. A series
of shortwaves will move the the region Sunday, Monday, and
Wednesday. These first two are expected to be glancing blows with
little impact to temperatures and no precipitation (due to lack of
moisture).

Expect some moisture return before Wednesday's wave setting us up
for some precipitation chances in the southeast. Some mixed
precipitation may be possible as well as some thunder late week.
Additionally, this wave will be associated with a deeper front,
bringing cooler temperatures back into the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  21  31  22 /  70  70  80   0
Hobart OK         62  22  38  25 /  80  80  30   0
Wichita Falls TX  70  27  41  30 /  40  60  30   0
Gage OK           44  16  37  22 /  60  60  10   0
Ponca City OK     63  19  28  16 /  90  70  90   0
Durant OK         69  29  37  28 / 100  90  30   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from noon CST today through this evening for OKZ032-
     042-043-047-048-051-052.

     Winter Storm Watch from late tonight through Saturday morning
     for OKZ006>008-012-013-020.

     Winter Weather Advisory from 3 PM this afternoon to 6 AM CST
     Saturday for OKZ004-005-009-010.

TX...None.
&&

14/03/14
Hazardous weather outlook, Jan 10, 5:05 AM CST, 5 hours 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
505 AM CST Fri Jan 10 2020

OKZ004>048-050>052-TXZ083>090-111115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
505 AM CST Fri Jan 10 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Scattered thunderstorms are expected to develop this morning from
western to northern Oklahoma. A few of these storms may reach
severe levels with damaging hail up to the size of golf balls.

Severe thunderstorm chances will increase this afternoon into this
evening primarily across central and southeastern Oklahoma, near
and east of I-35. All severe weather threats will be possible,
with hail up to the size of baseballs, damaging wind gusts
exceeding 80 mph, and brief tornadoes. The highest potential for
tornadoes will exist across southeastern Oklahoma early this
evening.

.Heavy Rainfall...
Heavy rainfall is expected this afternoon and evening across
southeastern Oklahoma. Rainfall totals exceeding 3 to 4 inches
may result in flash flooding.

.Winter Weather...
Blowing snow will be possible across northwestern Oklahoma after
sunset. Some snowfall accumulation may also result in slick
roadways.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Winter weather...
Rain will change to freezing rain, sleet, and snow late Friday
night into early Saturday morning across much of Oklahoma. Snow
accumulations of up to 4 inches will be possible across portions
of central and northern Oklahoma. Hazardous travel conditions will
be possible due to blowing snow and slick road conditions.

.Thunderstorms...
Low thunderstorm chances return Wednesday afternoon across
southeastern Oklahoma. Severe weather is not expected at this
time.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jan 10, 9:18 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
918 AM CST Fri Jan 10 2020

OKZ017-023-024-101545-
Canadian OK-Caddo OK-Blaine OK-
918 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Canadian...
northwestern Caddo and south central Blaine Counties Until 945 AM
CST...

AT 916 AM CST, a strong thunderstorm was located near Hinton, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Hinton, Geary, Lookeba, Bridgeport and Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3535 9833 3536 9856 3573 9847 3572 9806
TIME...MOT...LOC 1516Z 205DEG 35KT 3547 9840

Mahale
Special weather statement, Jan 10, 9:33 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
933 AM CST Fri Jan 10 2020

OKZ006-007-101600-
Alfalfa OK-Grant OK-
933 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa and northwestern
Grant Counties Until 1000 AM CST...

AT 930 AM CST, a strong thunderstorm was located 4 miles southeast of
Byron, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Accumulation of hail on roads...

Locations impacted include...
Cherokee, Manchester, Amorita, Byron, Ingersoll, Great Salt Plains
Lake, Driftwood and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3671 9820 3668 9849 3700 9834 3700 9801
TIME...MOT...LOC 1530Z 204DEG 38KT 3685 9826

Mahale
Special weather statement, Jan 10, 9:44 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
944 AM CST Fri Jan 10 2020

OKZ030-031-101630-
Pottawatomie OK-Seminole OK-
944 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie and
northwestern Seminole Counties Until 1030 AM CST...

AT 942 AM CST, a strong thunderstorm was located near Tribbey, moving
north at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Shawnee, Tecumseh, Earlsboro, Tribbey, Wanette, Johnson, Brooksville,
Macomb, Bethel Acres, Aydelotte and Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3496 9702 3498 9714 3513 9714 3546 9697
      3546 9675 3543 9666
TIME...MOT...LOC 1542Z 201DEG 34KT 3506 9706

Mahale
Local storm report, Jan 10, 10:04 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1004 AM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             5 W KINGFISHER          35.86N 98.02W
01/10/2020  E1.00 INCH       KINGFISHER         OK   EMERGENCY MNGR

0945 AM     HAIL             3 NW KINGFISHER         35.89N 97.97W
01/10/2020  E1.00 INCH       KINGFISHER         OK   EMERGENCY MNGR

&&

FM
Special weather statement, Jan 10, 10:08 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1008 AM CST Fri Jan 10 2020

OKZ032-042-043-101645-
Coal OK-Pontotoc OK-Hughes OK-
1008 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Coal...east central
Pontotoc and southern Hughes Counties Until 1045 AM CST...

AT 1006 AM CST, a strong thunderstorm was located 7 miles north of
Tupelo, moving north at 55 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

Locations impacted include...
Allen, Calvin, Gerty and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3460 9638 3467 9650 3507 9638 3504 9609
TIME...MOT...LOC 1606Z 201DEG 46KT 3471 9640

Mahale
Special weather statement, Jan 10, 10:10 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1010 AM CST Fri Jan 10 2020

OKZ006-011-012-017-018-101645-
Major OK-Garfield OK-Kingfisher OK-Alfalfa OK-Blaine OK-
1010 AM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR eastern Major...Garfield...
northwestern Kingfisher...southeastern Alfalfa and northeastern
Blaine Counties Until 1045 AM CST...

AT 1009 AM CST, strong thunderstorms were along a line extending from
4 miles west of Okeene to near Hennessey, moving north at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Enid, Hennessey, Waukomis, Okeene, Garber, Lahoma, Ringwood,
Drummond, Kremlin, Goltry, Breckenridge, Ames, Meno, Hunter,
Fairmont, Hillsdale, Carrier, Vance Air Force Base, Bison and
Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3596 9795 3610 9851 3659 9818 3659 9746
TIME...MOT...LOC 1609Z 182DEG 32KT 3614 9839 3614 9791

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:50 AM CSTWinter Weather AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more31 hr
Jan 10, 6:54 AM CSTSpecial Weather StatementOUNCuster36 min
Jan 10, 7:28 AM CSTSpecial Weather StatementOUNRoger Mills32 min
Jan 10, 7:32 AM CSTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills28 min
Jan 10, 7:55 AM CSTSpecial Weather StatementOUNMajor35 min
Jan 10, 7:57 AM CSTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward33 min
Jan 10, 8:03 AM CSTSevere Thunderstorm WarningOUNDewey, Major, Woods42 min
Jan 10, 8:23 AM CSTSevere Thunderstorm WarningOUNMajor, Woods, Woodward18 min
Jan 10, 8:39 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods51 min
Jan 10, 9:18 AM CSTSpecial Weather StatementOUNCanadian27 min
Jan 10, 9:23 AM CSTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher52 min
Jan 10, 9:33 AM CSTSpecial Weather StatementOUNAlfalfa27 min
Jan 10, 9:44 AM CSTSpecial Weather StatementOUNPottawatomie46 min
Jan 10, 10:08 AM CSTSpecial Weather StatementOUNHughes37 min
Jan 10, 10:10 AM CSTSpecial Weather StatementOUNGarfield35 min
Jan 10, 10:20 AM CSTSevere Thunderstorm WarningOUNGarfield, Grant40 min
Jan 10, 10:25 AM CSTSevere Thunderstorm WarningOUNLincoln, Pottawatomie20 min
Jan 10, 10:29 AM CSTTornado WarningOUNHughes31 min
Jan 10, 10:37 AM CSTTornado WarningOUNLincoln9 min
Jan 10, 12:39 PM CSTSpecial Weather StatementOUNMarshall36 min
Jan 10, 12:48 PM CSTSpecial Weather StatementOUNGrady27 min
Jan 10, 12:55 PM CSTSpecial Weather StatementOUNGrady35 min
Jan 10, 12:58 PM CSTSpecial Weather StatementOUNComanche32 min
Jan 10, 1:14 PM CSTSpecial Weather StatementOUNMarshall31 min
Jan 10, 1:18 PM CSTRiver Flood WarningOUNAtoka4 days
Jan 10, 1:25 PM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall50 min
Jan 10, 1:28 PM CSTSevere Thunderstorm WarningOUNCaddo, Canadian33 min
Jan 10, 2:02 PM CSTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Love, Marshall4 hr
Jan 10, 2:08 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston41 min
Jan 10, 2:17 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal43 min
Jan 10, 2:20 PM CSTTornado WarningOUNAtoka25 min
Jan 10, 2:25 PM CSTAreal Flood AdvisoryOUNHughes4 hr
Jan 10, 2:25 PM CSTTornado WarningOUNAtoka21 min
Jan 10, 2:31 PM CSTSevere Thunderstorm WarningOUNLove29 min
Jan 10, 2:59 PM CSTSpecial Weather StatementOUNCarter31 min
Jan 10, 3:32 PM CSTSpecial Weather StatementOUNCleveland28 min
Jan 10, 3:45 PM CSTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Love, Marshall and 2 more3 hr
Jan 10, 3:53 PM CSTSpecial Weather StatementOUNMarshall37 min
Jan 10, 3:56 PM CSTSpecial Weather StatementOUNOkfuskee34 min
Jan 10, 4:03 PM CSTFlash Flood WarningOUNCoal, Hughes, Johnston, Pontotoc3 hr
Jan 10, 4:03 PM CSTSpecial Weather StatementOUNPottawatomie27 min
Jan 10, 4:12 PM CSTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
Jan 10, 4:20 PM CSTSevere Thunderstorm WarningOUNBryan, Marshall22 min
Jan 10, 4:28 PM CSTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall6 hr
Jan 10, 5:09 PM CSTAreal Flood AdvisoryOUNAtoka, Bryan5 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.